Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Quitting the depo help!!

So I'm quitting the depo. And I was suppose to get my shot the 20th. And I have until the 2nd of june.... But now I'm cramping and all and feeling like I want to throw up.. Is this normal?
And I haven't started bleeding yet
What else should I expect?

 
Anonymous

Asked by Anonymous at 5:49 PM on May. 21, 2011 in Health

This question is closed.
Answers (2)
  • I don't think what you are experiencing has to do with being one day off the depo shot. It doesn't just one day run out...
    MKSers

    Answer by MKSers at 9:38 PM on May. 21, 2011

  • Ok nevermind.....thanks a lot.......NOT
    Anonymous

    Comment by Anonymous (original poster) at 1:01 PM on May. 22, 2011

Next question in Health
Anyone deal with IBS adult content

Next question overall (Trying to Conceive)
Going for IVF!?!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN